# SDR CALA0300471

- Difficulty date: August 14, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 51,868 hours, 27,055 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A SMALL CRACK IN THE LT HORIZONTAL STABILIZER LOWER SKIN JUST FORWARD OF THE REAR SPAR FORWARD FLANGE, STAB STA 152.  AN INTERIM REPAIR WAS PERFORMED IAW ECRA 5510-01692.  A DIP WAS ISSUED TO PERFORM A DETAILED VISUAL INSPECTION OF THE INTERIM REPAIR AT INTERVALS NOT TO EXCEED 3,000 FLIGHT HOURS AND TO PERFORM A PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 15,000 FLIGHT HOURS.
